# SDR P5CA0401250

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E AFT ATTACHED FRAME (FSSI) TO WING FRONT SPAR UPPER CHORD HAS CRACKED AFT FSSI 335.  REMOVED CRACK T-ANGLE & INSTALLED NEW T-ANGLE PER SRM 51-30-02.
